# SDR DALA2025111708373

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 34,822 hours, 13,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR OVHD EMERGENCY LIGHT EXIT LIGHTS INOPERATIVE AT SEATS 11C & 15C.  R & R THE EMERGENCY BATTERY PACKS M2335 AND M1694. OPS NORMAL.
